Lancaster EPrints

The number of elements required to determine (p,1)-summing norms.

Jameson, G. J. O. (1995) The number of elements required to determine (p,1)-summing norms. Illinois Journal of Mathematics, 39 (2). pp. 251-257.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Illinois Journal of Mathematics
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19572
Deposited By: ep_ss_importer
Deposited On: 13 Nov 2008 15:16
Refereed?: Yes
Published?: Published
Last Modified: 14 Oct 2013 12:55
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19572

Actions (login required)

View Item